I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2010, VOLUME 16, NUMBER 5, PAGES 79-92
View as HTML View as gif image
The present paper is a survey of recent value-distribution results for periodic Hurwitz zeta-functionsis. These results include probabilistic limit theorems, universality and the functional independence of periodic Hurwitz zeta-functions. Both one-dimensional and joint value-distribution theorems are concerned.
|Main page||Contents of the journal||News||Search|
Last modified: May 30, 2011